# SDR ASAA2019022428377

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 13,515 hours, 4,367 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4720D6
- Condition: Broken
- Location: Cockpit
- Part time: 13,518 hours, 4,368 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PIECE OF GLARESHIELD TRIM BROKE OFF JUST ABOVE ALTITUDE WINDOW. GROUNDED - YES. REPLACED MCP, REF B737-900 AMM 22-11-34-400-801. MCP INSTALLATION TEST NML, REF AMM 22-11-34-740-801. LAND VERIFY TEST FAILED WITH SPOILER 4 POS SENSOR 2, MSG 22-11158. AC CHECKED AND RELEASED PER MEL 22-1F, 22-99C AND 22-99B, AUTOPILOT B INOP, CAT III AUTOLAND NOT AUTHORIZED DUE TO MAINTENANCE ACTION AND INOP EQUIPMENT. RESET SYSTEM, LAND VERIFY TEST GOOD IAW AMM 22-11-00/201, BITE LIBRARY TEST GOOD IAW AMM 22-11-00-740-806 (ALL LIBRARY TESTS, CHANNELS A&B), AMM TASK 22-11-33-400-801 SUBTASK 22-11-33-740-001 - LRU REPLACEMENT TEST FOR FCC ALSO CHECKS GOOD. AIRCRAFT IS AUTOLAND AND HGS CAT III QUALIFIED.
